# SDR V0XD20190125002

- Difficulty date: January 5, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 35,210 hours, 26,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR MOUNT STIFFENER CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED PASSENGER DOOR ASSIST MOTOR MOUNT STIFFENER IAW SRM 51-42-06.
